Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
alina

help guys!!! confused about yasmin :(

Recommended Posts

Hello everyone,

I have been on yasmin for about 4 months, and it has helped my acne incredibly! I used to have like 7 to 8 pimples at a time and now i have about one or two, and i can finally leave the house without makeup :)....heres my problem...Im starting to realize that this pill has turned me into an over emotional, depressed, highly reactive person who cries at the drop of a hat...I used to be very happy in general!!!!!!!!! And on top of it all I have been going thru a divorce...but that started wayy before I started yasmin and i was handling it very very well and was ok, (the divorce was my decision) ...but when I am on the active yasmin pills i am a scary woman! I wish I could go off of yasmin BUT I know i will become very depressed when my acne comes back :(...Ive been on accutane already once and wont go thru that again! does anyone have any suggestions???? PLEASE HELPPP!!!!!!!!!!!!!!! TIA!!!!!!!!!! :boohoo:

Share this post


Link to post
Share on other sites

hmm...thats tough.

im on yasmin, have been for almost a year now and i dont think it makes me too emotional.. a little bit, yes, but not enough to really depress me. If you go to the derm, they may have a different type of oral med that can work in a similar way as yasmin. It is a hormonal birth control so these side effects are common. Maybe your body still hasnt fully adjusted to it yet, to the rush or hormones. Im not sure exactly how bad it is for you, but maybe you should stay on it for a little bit longer and see what happens.

Share this post


Link to post
Share on other sites

You might want to try the lower estrogen version, Yaz. It has the same anti-androgenic progesterone which helps acne, but a much lower estrogen dose which might help the emotional side effects.

Share this post


Link to post
Share on other sites

I will try to stick to it longer...I am goin away on vacation so hopefully that will help lift my spirits, otherwise, i can try a different pill i guesss

Share this post


Link to post
Share on other sites

I agree that you should try Yaz. It is made by the same people that make Yasmin, but it is supposed to help with those emotional/depression problems that some women get.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×